# SDR SWAA087343

- Difficulty date: December 23, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 9,482 hours, 5,545 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481024
- Part serial: 0610H4621
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - AT LIFTOFF A SMALL FLAME AND SPARKS FOLLOWED BY A BAD ODOR COMING FROM THE L2 WINDOW HEAT CONNECTION AT THE WINDOW.  REMOVED AND REPLACED WINDOW ASSY PER MM.
